# SDR AALA20160623002

- Difficulty date: June 23, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 61,455 hours, 7,737 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tube
- Part number: 131W18621201
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  L4 DOOR EMERGENCY POWER ASSIST SYS TUBE FOUND IS CORRODED.  R & R TUBE IAW AMM 52-11-22.
